# SDR AU980771

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA60600
- Engine: Lyc TIO540S1AD
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 20000803
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING FORWARD MAIN SPAR CAP CONTAINED INTERGRANULAR CORROSION IN AREA ADJACENT TO THE INBOARD AND OUTBOARD EDGES OF THE ENGINE NACELLES.  PART TOTAL CYCLES:  2,011.
